# SDR COMA9960180

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED.  RESET FLAP SYSTEM IAW AD 98-20-01.
